# SDR FDEA201402190370

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102850
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 1320 BETWEEN STRINGER 25R TO STRINGER 26R FRAME FLANGE BENT.  EVALUATED FRAME AT STATION 1320, STRINGER 24L - STRINGER 24R FOUND FRAME TO BE OUT OF LIMITS IAW SRM 53-00-07 SHEET 1 FIG 101.  R & R FRAME IAW SRM 51-40-02, RECEIVED FABRICATED FRAME ON STAM TRAVELER T13 1040546.
